# SDR UIEA2020060801232

- Difficulty date: June 7, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 86,317 hours, 13,111 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WXR SYS STATUS MSG.  PERFORMED WXR RADAR OPERATIONAL TEST REF AMM 34-43-00-715-001-001.  OPS TEST GOOD.  OK FOR RTS, MSG CLEARED.
